# SDR CA090302010

- Difficulty date: March 2, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Mount
- Part number: C6FSM123427
- Condition: Mismanufactured
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS DETERMINED THAT DURING THE FORMING STAGE, THE PARTS BEING MFG UNDER WO-32387/1 WERE INCORRECTLY FORMED.
